# SDR CALA2013092591454

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 55,487 hours, 6,901 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cover
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NR 2 HEAT SHIELD GAP COVER STRIP TE CRACKED & SOME MISSING.  BLENDED DAMAGE ON NR 2 GAP STRIP OF LT PYLON.  TOTAL AREA OF EXPOSURE 12" BY .062" = .744 SQ IN OF TOTAL EXPOSURE.  REPAIR AREA WILL REQUIRE HFEC.  ACCOMPLISHED HFEC INSPECTION IAW PART 6 51-00-06, NO CRACKS DETECTED.
